Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 46, NWS Amarillo, TX
NWS Amarillo, TX issued this red flag warning at Jun 23, 2011, 3:23 PM CDT for 11 counties in Texas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2011, 3:23 PM CDT (20:23 UTC)
- Expired
- Jun 23, 2011, 9:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Amarillo, TX
Counties Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hemphill County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 53 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.4 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3034 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
698 WWUS84 KAMA 232023 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 323 PM CDT THU JUN 23 2011 TXZ009-010-014-015-018>020-241200- /O.NEW.KAMA.FW.W.0046.110623T2023Z-110624T0200Z/ /O.NEW.KAMA.FW.A.0044.110624T1700Z-110625T0300Z/ ROBERTS-HEMPHILL-GRAY-WHEELER-ARMSTRONG-DONLEY-COLLINGSWORTH- 323 PM CDT THU JUN 23 2011 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR PARTS OF THE EASTERN AND SOUTHEASTERN TEXAS PANHANDLE DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR PARTS OF THE EASTERN AND SOUTHEASTERN TEXAS PANHANDLE DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR PARTS OF THE EASTERN AND SOUTHEASTERN TEXAS PANHANDLE DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR PARTS OF THE EASTERN AND SOUTHEASTERN TEXAS PANHANDLE DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY. * AFFECTED AREA: IN TEXAS...ROBERTS...HEMPHILL...GRAY... WHEELER...ARMSTRONG...DONLEY...COLLINGSWORTH. * WIND: SOUTH TO SOUTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS NEAR 35 MPH WILL CONTINUE INTO THE EARLY EVENING HOURS. SOUTH TO SOUTHWEST WINDS WILL INCREASE BETWEEN 20 AND 30 MPH AS WELL ON FRIDAY. * HUMIDITY: MINIMUM RELATIVE HUMIDITY VALUES OF 10 TO 15 PERCENT WILL CONTINUE THROUGH THE EARLY EVENING HOURS. MINIMUM RELATIVE HUMIDITY VALUES WILL ALSO FALL BETWEEN 10 AND 15 PERCENT ON FRIDAY. * THUNDERSTORMS: ISOLATED HIGH BASED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER THE WARNING AREA. GUSTY WINDS AND A FEW CLOUD TO GROUND LIGHTNING STRIKES WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...AND AN ELEVATED FIRE DANGER RATING WILL CREATE RED FLAG CONDITIONS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ012-013-016-017-240200- /O.NEW.KAMA.FW.W.0046.110623T2023Z-110624T0200Z/ POTTER-CARSON-DEAF SMITH-RANDALL- 323 PM CDT THU JUN 23 2011 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR THE SOUTH CENTRAL AND FAR SOUTHWEST TEXAS PANHANDLE DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR THE SOUTH CENTRAL AND FAR SOUTHWEST TEXAS PANHANDLE DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY. * AFFECTED AREA: IN TEXAS...POTTER...CARSON...DEAF SMITH... RANDALL. * WIND: SOUTH TO SOUTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS NEAR 35 MPH WILL CONTINUE INTO THE EARLY EVENING HOURS. * HUMIDITY: MINIMUM RELATIVE HUMIDITY VALUES OF 10 TO 15 PERCENT WILL CONTINUE THROUGH THE EARLY EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...AND AN ELEVATED FIRE DANGER RATING WILL CREATE RED FLAG CONDITIONS. && $$ TB FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/AMA
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Jun 23, 1:07 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jun 23, 1:07 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 107 PM CDT THU JUN 23 2011 .AVIATION... VFR FORECAST CONTINUES OVER THE NEXT 24 HOURS. MORNING CONVECTION REMAINED EAST OF THE TERMINALS AND BELIEVE IN ADDITIONAL DEVELOPMENT WILL ALSO STAY EAST OF THE TERMINALS. OTHERWISE...SOUTH TO SOUTHWEST WINDS WILL BE COMMON THIS AFTERNOON WITH THE STRONGEST WINDS AT THE AMA TERMINAL. SUSTAINED WINDS WILL BE AROUND 20 KNOTS WITH GUST A0A 30 KNOTS. SOME HIGH BASED CU MAY DEVELOP THIS AFTERNOON BUT SHOULD DISSIPATE WITH THE LOSS OF DAYTIME HEATING. CORE OF 40 TO 50 KNOT LLJ SHOULD BE IN CLOSEST PROXIMITY TO THE AMA TAF SITE BUT BELIEVE WINDS WILL REMAIN STRONG ENOUGH OVERNIGHT TO PRECLUDE LLWS REMARKS. WINDS WILL PICK UP ONCE AGAIN FRIDAY MORNING BY 15Z. && .PREV DISCUSSION... /ISSUED 1226 PM CDT THU JUN 23 2011/ UPDATE... ROUND OF MORNING THUNDERSTORMS RIDING SOUTHEAST ALONG THE NOSE OF THE LLJ IN A ZONE OF ENHANCED LOW-LEVEL THETA-E ADVECTION HAS EXITED THE NORTHEAST CWA. FORECAST FOR THIS AFTERNOON AND EVENING LOOKS ON TRACK...WITH NO SIGNIFICANT CHANCES NEEDED ATTM. DID NUDGE HIGHS UP A COUPLE DEGREES IN SOME LOCATIONS FOR THIS AFTERNOON. SHOULD COME CLOSE TO RECORD HIGHS AT KAMA AND KDHT...AND HAVE A GOOD CHANCE OF BREAKING THE RECORD AT KBGD. THUNDERSTORMS STILL POSSIBLE ACROSS THE EASTERN CWA LATE THIS AFTERNOON AND EVENING. MIDLEVEL SHORTWAVE WILL DROP SOUTHEAST TOWARD THE AREA LATER THIS AFTERNOON. AS SURFACE LOW PRESSURE DEEPENS OVER NORTHEAST NM INTO THE NORTH CENTRAL TX PANHANDLE THIS AFTERNOON...DRY AIR WILL MIX EASTWARD THROUGH THE CENTRAL PANHANDLES. WARM FRONT EXPECTED TO LIE NEAR OR JUST NORTH OF THE EASTERN OK PANHANDLE LATE THIS AFTERNOON...WITH WEAK CONVERGENCE ALONG SURFACE TROUGH AXIS FROM THE NORTHEAST THROUGH SOUTH CENTRAL TX PANHANDLE. STILL EXPECTING SOME ISOLATED THUNDERSTORMS ACROSS EASTERN ZONES LATE THIS AFTERNOON AND EVENING WHERE DEEPER MOISTURE WILL BE CONFINED TOO. THAT BEING SAID...INSTABILITY WILL BE FAIRLY WEAK WITH MLCAPES IN THE 500-1000 J/KG RANGE. STORMS WILL BE VERY HIGH-BASED WITH INVERTED-V SOUNDINGS FROM AROUND 550-600 MB. THUS STRONG DOWNBURST WINDS WILL BE THE MAIN THREAT WITH ANY STORMS. HAIL WILL BE A SECONDARY THREAT...BUT WEAK INSTABILITY AND HIGH FREEZING LEVELS SHOULD KEEP ANY HAIL ON THE SMALLER SIDE DESPITE STRONG DEEP LAYER SHEAR OF 35-45 KTS. FIRE WEATHER CONDITIONS WILL REMAIN ELEVATED OVER THE TX PANHANDLE THIS AFTERNOON/EVENING...AND WILL FLIRT WITH RED FLAG CONDITIONS AT TIMES. HOWEVER...WILL HOLD OFF ON A RED FLAG WARNING AS WINDS EXPECTED TO BE MARGINAL AND SHOULD BE TOUGH TO MEET THE 3-HOUR TEMPORAL CRITERIA. KB PREV DISCUSSION... /ISSUED 650 AM CDT THU JUN 23 2011/ AVIATION... SMALL COMPLEX OF SHOWERS AND ISOLD TSTMS MOVG ACROSS CNTRL AND ERN OK PNHDL SHOULD SLIDE JUST TO THE E OF THE KGUY SITE THIS MORNING. OTHERWISE... WINDS TO BE STRONGEST OVERALL AT KAMA AND LIGHTEST AT KGUY. IT APPEARS ANY TSTM DVLPMT THIS AFTN AND EVENING SHOULD REMAIN E OF ALL TAF SITES. GENERALLY VFR CONDITIONS NEXT 24 HOURS. ANDRADE PREV DISCUSSION... /ISSUED 456 AM CDT THU JUN 23 2011/ DISCUSSION... TODAY-TONIGHT: QUIET MORNING SO FAR...BUT SHOWERS AND THUNDERSTORMS ARE BEGINNING TO DEVELOP ACROSS SOUTHEAST COLORADO. THIS PRECIPITATION APPEARS TO BE TIED TO A SOUTHEASTWARD MOVING PV ANOMALY OVER EASTERN COLORADO...WEAK ISENTROPIC ASCENT ON THE 310K SURFACE...AND EASTERLY UPSLOPE FLOW ALONG THE NOSE OF A 30 KT LOW- LEVEL JET. THIS CONVECTION IS ALSO LOCATED JUST NORTH OF A QUASI- STATIONARY WARM FRONT THAT STRETCHES FROM NEAR TRINIDAD TO BOISE CITY TO CANADIAN. KEPT MENTION OF SLIGHT CHANCE OF THUNDERSTORMS THIS MORNING...GENERALLY EAST OF A KEYES TO CANADIAN LINE. THIS ACTIVITY SHOULD PUSH EAST OF THE AREA LATER THIS MORNING. SHORTWAVE TROUGH EXPECTED TO RIDE ALONG AN UPPER-LEVEL RIDGE ACROSS COLORADO TODAY BEFORE DIVING SOUTHEASTWARD ALONG THE EASTERN PERIPHERY OF THE RIDGE. IN RESPONSE TO THIS...SURFACE LOW WILL DEVELOP ACROSS THE NORTHWEST TEXAS PANHANDLE THIS AFTERNOON WITH WARM FRONT LIFTING NORTH AND EAST INTO SOUTHWESTERN KANSAS AND WESTERN OKLAHOMA. AT THE SAME TIME...WEAK SURFACE TROUGH WILL MIX INTO THE EASTERN PANHANDLES WITH DEEPEST MOISTURE POOLING ACROSS THE FAR EASTERN PANHANDLES. H5 SHORTWAVE TROUGH APPROACHING THIS AFTERNOON WILL WEAKEN THE CAP NEAR 750 MB WHILE A HOT...DEEPLY MIXED BOUNDARY LAYER WILL ERODE ANY CIN. STILL THINK CONVECTION COULD DEVELOP EAST OF A HOOKER TO GROOM LINE AFTER 4 PM. ANY CONVECTION THAT DOES DEVELOP SHOULD DISSIPATE BY MIDNIGHT. MODELS HAVE REALLY BACKED OFF ON THE MAGNITUDE OF BUOYANCY FOR TODAY WITH FORECAST SOUNDINGS SHOWING 500-1000 J/KG OF SBCAPE EAST OF THE SURFACE TROUGH. HOWEVER...STILL THINK ANY CONVECTION THAT DEVELOPS COULD BE STRONG TO SEVERE GIVEN THE MAGNITUDE OF 0-6 KM SHEAR ON THE ORDER OF 35-45 KT. THINK DRY MICROBURSTS WILL BE THE MAIN HAZARD WITH DRY ADIABATIC BOUNDARY LAYER LAPSE RATES AND DCAPE VALUES OF AROUND 1500 J/KG. LARGE HAIL WILL BE A SECONDARY CONCERN...BUT WEAK BUOYANCY IN THE HAIL GROWTH ZONE /250-500 J/KG/ WILL LIKELY PRECLUDE A HIGHER CONCERN...DESPITE THE MAGNITUDE OF DEEP LAYER SHEAR. NOT COMPLETELY OUT OF THE QUESTION THAT SOME VERY HIGH-BASED CONVECTION MAY DEVELOP ALONG THE RATON MESA THIS AFTERNOON. HOWEVER...NOT EXPECTING THIS CONVECTION TO SURVIVE ANY FARTHER EAST THAN NORTHEAST NEW MEXICO WITH A GENERALLY DRY AND STABLE BOUNDARY LAYER IN PLACE. ALSO EXPECTING BREEZY DOWNSLOPING WINDS TO DEVELOP THIS AFTERNOON DUE TO A TIGHTENING SURFACE PRESSURE GRADIENT AND DEEP MIXING TAPPING INTO MODEST WINDS ALOFT. DOWNSLOPING COMPONENT TO THE SURFACE WIND...RISING HEIGHTS...AND 30-34 C H85 TEMPS WILL SUPPORT NEAR RECORD HIGH TEMPERATURES THIS AFTERNOON. BELOW ARE THE RECORDS AND FORECAST HIGHS IN PARENTHESES FOR TODAY. AMARILLO...103 (101) DALHART...104 (100) BORGER...102 (103) FRIDAY-FRIDAY NIGHT: ANOTHER HOT AND DRY DAY IS EXPECTED ON FRIDAY AS THE H5 RIDGE GRADUALLY SLIDES EASTWARD. SURFACE LOW IS EXPECTED TO PERSIST NEAR SOUTHWEST KANSAS WITH A TRAILING SURFACE TROUGH. AS A RESULT...DOWNSLOPING SOUTHWESTERLY WINDS WILL INCREASE ONCE AGAIN DURING THE AFTERNOON...WHICH WILL ONLY AID IN TEMPERATURES WARMING. H85 TEMPS WARM TO 31 C TO POSSIBLY AS HIGH AS 38 C IF THE NAM IS CORRECT. IF THIS VERIFIES...RECORD HIGHS WILL BE IN JEOPARDY...INCLUDING THE ALL-TIME RECORD HIGH OF 108 AT AMARILLO. EXPECTING DRY WEATHER...BUT IT SHOULD BE NOTED THAT THE NAM DOES DEVELOP HIGH-BASED CONVECTION AS A WEAK SHORTWAVE TROUGH PUTS A DENT INTO THE UPPER RIDGE. HOWEVER...THINK THIS SCENARIO IS UNLIKELY AT THIS POINT. SATURDAY-SUNDAY: PERSISTENT TROUGH OF LOW PRESSURE LOOKS TO HANG AROUND THROUGH THE WEEKEND AS UPPER RIDGING BECOMES FULLY ESTABLISHED OVER THE REGION. THE END RESULT WILL BE A CONTINUATION OF HOT...DRY...AND BREEZY WEATHER. LOW TEMPERATURES AT NIGHT WILL ALSO GRADUALLY CREEP UPWARDS AND WILL BE UNCOMFORTABLY WARM IN MANY LOCALES. MONDAY-WEDNESDAY: GFS AND ECMWF SHOW A WEAKNESS DEVELOPING IN THE RIDGE BY MONDAY AS A SHORTWAVE TROUGH MIGRATES ACROSS THE NORTHERN PLAINS. AS THIS OCCURS...A WEAK COLD FRONT TRIES TO APPROACH THE REGION LATE MONDAY AFTERNOON. BOTH MODELS ARE HINTING AT CONVECTION DEVELOPING AHEAD OF THE FRONT...BUT DID NOT BITE OFF ON THIS SCENARIO GIVEN THE INCONSISTENT SOLUTIONS. WILL WAIT FOR BETTER RUN- TO-RUN CONSISTENCY BEFORE GETTING TOO EXCITED. UPPER-RIDGE LOOKS TO REBUILD BY THE MIDDLE OF NEXT WEEK WITH TEMPERATURES REMAINING UNSEASONABLY HOT DURING THIS TIME PERIOD. JACKSON FIRE WEATHER... SURFACE TROUGH WILL MIX INTO THE CENTRAL PANHANDLES TODAY WITH RELATIVE HUMIDITIES FALLING TO BETWEEN 10 AND 20 PERCENT ACROSS THE ENTIRE AREA. THE LOWEST HUMIDITY VALUES AND STRONGEST WINDS WILL BE FOUND ACROSS THE SOUTHWESTERN HALF OF THE TEXAS PANHANDLE. BEHIND THE TROUGH...SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO BETWEEN 15 AND 25 MPH WITH HIGHER GUSTS ACROSS A LARGE MAJORITY OF THE TEXAS PANHANDLE. THEREFORE...WILL ISSUE A FIRE DANGER STATEMENT FOR THE ENTIRE TEXAS PANHANDLE...BUT THE SOUTHWESTERN TEXAS PANHANDLE MAY FLIRT WITH RED FLAG CRITERIA AS WINDS ARE EXPECTED TO BE STRONGEST THERE. ELEVATED TO POSSIBLY CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ON FRIDAY ACROSS THE SOUTHEASTERN HALF OF THE TEXAS PANHANDLE AS RELATIVE HUMIDITIES DROP TO BETWEEN 10 AND 20 PERCENT ALONG WITH SOUTH AND SOUTHWEST WINDS INCREASING TO BETWEEN 15 AND 25 MPH. ELEVATED TO POSSIBLY CRITICAL FIRE WEATHER CONDITIONS WILL ALSO BE POSSIBLE ON SATURDAY AND SUNDAY ACROSS A LARGE MAJORITY OF THE TEXAS PANHANDLE. ISOLATED POCKETS OF ELEVATED FIRE WEATHER CONDITIONS MAY BE POSSIBLE ACROSS THE WESTERN AND CENTRAL TEXAS PANHANDLE ON MONDAY AND TUESDAY. A SURFACE TROUGH WILL DIP INTO THE NORTHERN PORTION OF THE PANHANDLES ON MONDAY ALLOWING WINDS TO BE SLIGHTLY WEAKER ACROSS MOST OF THE AREA. HOWEVER...PINPOINTING ANY ELEVATED AREAS ON MONDAY OR TUESDAY IS PRETTY DIFFICULT THIS FAR OUT. && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 10/08
Hazardous weather outlook, Jun 23, 12:13 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1213 PM CDT THU JUN 23 2011 OKZ001>003-TXZ001>020-240515- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 1213 PM CDT THU JUN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY AND THIS EVENING ACROSS THE CENTRAL AND EASTERN OKLAHOMA PANHANDLE AS WELL AS THE EASTERN TEXAS PANHANDLE. IF STORMS DEVELOP...THEY MAY BECOME MARGINALLY SEVERE WITH STRONG WINDS TO AROUND 60 MPH AND HAIL UP TO THE SIZE OF PENNIES POSSIBLE. THE COMBINATION OF SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS...DRY GRASSES...AND MINIMUM RELATIVE HUMIDITY VALUES IN THE 10 TO 20 PERCENT RANGE WILL LEAD TO ELEVATED FIRE WEATHER CONDITIONS THIS AFTERNOON UNTIL MID EVENING ACROSS THE TEXAS PANHANDLE. CAUTION IS ADVISED ON AREA LAKES THIS AFTERNOON DUE TO THE BREEZY SOUTHWESTERLY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS MUCH OF THE OKLAHOMA AND TEXAS PANHANDLES FRIDAY THROUGH SUNDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE CENTRAL AND EASTERN OKLAHOMA PANHANDLE AS WELL AS THE EASTERN TEXAS PANHANDLE SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE LIMITED ACTIVATION LATER THIS AFTERNOON OR EVENING. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR ELEVATED FIRE WEATHER CONDITIONS TODAY THROUGH SUNDAY. TB
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 3:23 PM CDT | Fire Weather Watch | AMA | Armstrong, Collingsworth, Donley, Gray, Hemphill, Roberts and 1 more | 13 hr |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.